# SDR CA140414009

- Difficulty date: April 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,134 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 1600980007
- Condition: Unserviceable
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT NR 2 POWER LEVER IS PHYSICALLY BLOCKED AND THEY ARE UNABLE TO ACHIEVE MAX POWER.  ACFT DESCENDED TO 30000 FEET AND STAGGER REPORTED 2.5 KNOBS ,   FOUND AUTO THROTTLE RETARDER CABLE FOUND SEVERELY STIFF.  ATR CABLE INSTALLED IN POSITION IAW AMM 78-35-01. PRC THE FIRE WALL PATCHES REF TO 78-35-01, FIGURE 401, SHEET 2, ITEM 24 AND 25, ATR CONTROL RIGGING NEEDS TO BE CARRIED OUT.  THROTTLE RIGGING COMPLETED AND CHECKED IAW 76-10-00 ATR CABLE RIGGING COMPLEATED AS CHECKED, ATR CABLE IAW 78-35-01 GROUND RUNS CARRIED OUT IAW 76-11-17.
